`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 16,Number 6,     November 2017

1

On a class of rotationally symmetric $p$-harmonic maps    Pages : 1941 - 1955

L. F. Cheung,  C. K. Law and M. C. Leung

 Abstract       References       Full Text      Related Articles

2

Multiple complex-valued solutions for the nonlinear Schrödinger equations involving magnetic potentials    Pages : 1957 - 1975

Lu Gan and Weiming Liu

 Abstract       References       Full Text      Related Articles

3

Almost reducibility of linear difference systems from a spectral point of view    Pages : 1977 - 1988

Álvaro Castañeda and Gonzalo Robledo

 Abstract       References       Full Text      Related Articles

4

The Green function for the Stokes system with measurable coefficients    Pages : 1989 - 2022

Jongkeun Choi and Ki-Ahm Lee

 Abstract       References       Full Text      Related Articles

5

Two- and multi-phase quadrature surfaces    Pages : 2023 - 2045

Avetik Arakelyan,  Henrik Shahgholian and Jyotshana V. Prajapat

 Abstract       References       Full Text      Related Articles

6

Sharp Strichartz estimates in spherical coordinates    Pages : 2047 - 2051

Robert Schippa

 Abstract       References       Full Text      Related Articles

7

Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition    Pages : 2053 - 2068

Alexander Gladkov

 Abstract       References       Full Text      Related Articles

8

Multiplicity results for fractional systems crossing high eigenvalues    Pages : 2069 - 2088

Fábio R. Pereira

 Abstract       References       Full Text      Related Articles

9

Upper and lower time decay bounds for solutions of dissipative nonlinear Schrödinger equations    Pages : 2089 - 2104

Nakao Hayashi,  Chunhua Li and Pavel I. Naumkin

 Abstract       References       Full Text      Related Articles

10

Multiple solutions for a fractional nonlinear Schrödinger equation with local potential    Pages : 2105 - 2123

Wulong Liu and Guowei Dai

 Abstract       References       Full Text      Related Articles

11

Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels    Pages : 2125 - 2132

A. Erkip and Abba I. Ramadan

 Abstract       References       Full Text      Related Articles

12

A heteroclinic solution to a variational problem corresponding to FitzHugh-Nagumo type reaction-diffusion system with heterogeneity    Pages : 2133 - 2156

Takashi Kajiwara

 Abstract       References       Full Text      Related Articles

13

Multiple positive solutions for Kirchhoff type problems involving concave-convex nonlinearities    Pages : 2157 - 2175

Jia-Feng Liao,  Yang Pu,  Xiao-Feng Ke and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

14

Boundary layer problem and quasineutral limit of compressible Euler-Poisson system    Pages : 2177 - 2199

Shu Wang and Chundi Liu

 Abstract       References       Full Text      Related Articles

15

Existence and convexity of solutions of the fractional heat equation    Pages : 2201 - 2226

Antonio Greco and Antonio Iannizzotto

 Abstract       References       Full Text      Related Articles

16

Essential spectral singularities and the spectral expansion for the Hill operator    Pages : 2227 - 2251

O. A. Veliev

 Abstract       References       Full Text      Related Articles

17

Generalized Lorenz equations for acoustic-gravity waves in the atmosphere. Attractors dimension, convergence and homoclinic trajectories    Pages : 2253 - 2267

G. A. Leonov

 Abstract       References       Full Text      Related Articles

18

The focusing NLS on exterior domains in three dimensions    Pages : 2269 - 2297

Kai Yang

 Abstract       References       Full Text      Related Articles

19

Magnetic Laplacians of locally exact forms on the Sierpinski Gasket    Pages : 2299 - 2319

Jessica Hyde,  Daniel Kelleher,  Jesse Moeller,  Luke Rogers and Luis Seda

 Abstract       References       Full Text      Related Articles

20

Limit cycle bifurcations of a piecewise smooth Hamiltonian system with a generalized heteroclinic loop through a cusp    Pages : 2321 - 2336

Jihua Yang,  Erli Zhang and Mei Liu

 Abstract       References       Full Text      Related Articles

21

Dynamics of a class of ODEs via wavelets    Pages : 2337 - 2355

Hildebrando M. Rodrigues,  Tomás Caraballo and Marcio Gameiro

 Abstract       References       Full Text      Related Articles

22

Inertial manifolds for 1D reaction-diffusion-advection systems. Part I: Dirichlet and Neumann boundary conditions    Pages : 2357 - 2376

Anna Kostianko and Sergey Zelik

 Abstract       References       Full Text      Related Articles